# SDR REXA96066

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327PX
- Make and model: Saab SF340A
- Aircraft serial: 340A059
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Harness
- Part number: 6058T27P01
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF WITH A ITT INDICATION RIGHT OF 944 DEGREES CELSIUS, 108 PERCENT TORQUE BLEEDS OFF, ANTI-ICE ON.  GROUND RAN AIRCRAFT.  FOUND ITT FLUCTUATING.  REMOVED AND REPLACED RIGHT YELLOW HARNESS.  GROUND RAN AIRCRAFT AGAIN.  NO DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
